# SDR CALA2025050704525

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A550224
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOOR BEAM AT STA 380 BETWEEN LBL 51 - LBL 64 WITH SURFACE CORROSION SPOT.   REMOVED CORROSION AT MAIN CABIN FWD WET AREA FLOOR BEAM 380 LBL 57 IAW SRM 51-10-02-0G-0,& PERFORMED REPAIR PER AAR ESR-WI REV IR #2023385-15-12049,AND UNITED EC/RA 5330-07517 REF. AR N/R:9967056.
